# SDR VTZA96349

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALB/IAD - FLT 6254 - DURING APPROACH AT 0900 HOURS ON 9-6-96, ENCOUNTERED PASSENGER DOOR WARNING CAPTION ILLUMINATION. AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE LUBED AND CLEANED DOOR MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
